# SDR DL76S962358

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Engine: Ge CF680A2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T312713
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT LIGHT ON AT FL 390.  FOUND BLEED DUCT CRACKED IN WING JUST INBOARD OF LT ENGINE PYLON.  REPLACED DUCT.
